# SDR SIMA20201206001

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 14,744 hours, 9,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS OVERHEAD, LT OVERDOOR, AND LT LOWER INOPERABLE.  C/A: ACCOMPLISHED CHARGE OF EMERGENCY LIGHT POWER SUPPLIES AND OPERATIONS CHECK GOOD, IAW AMM 33-50-01.
